# SDR AALA202304039293

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 65,270 hours, 27,164 cycles
- Engine: Cfmint CFM567B27
- Engine time: 54,824 hours, 22,983 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: Z, Y
- Precautionary procedure: A, D, E

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB PASSING FL 220 NUMBER 2 ENGINE LOST ALL POWER WITH LOUD METAL SOUND HEARD FROM COCKPIT. EXECUTED QUICK REFERENCE HANDBOOK PROCEDURES EMERGENCY PROCEDURES. RETURNED TO BZE AIRPORT. REMOVED AND REPLACED NUMBER 2 ENGINE AS PER JOB CARD 08L400723003.
